# SDR 1357141120307

- Difficulty date: December 3, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 24,139 hours
- Engine: Cont TSIO520VB
- Engine time: 458 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109028
- Part serial: IDL00090
- Condition: Failed
- Location: Lt Engine
- Part time: 1,907 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT LOG READS THE FOLLOWING: LEFT ENG SMOKES ON APPROACH.  MAINTENANCE INSPECTED AND FOUND TURBO TO HAVE FAILED.  MAINTENANCE REMOVED AND REPLACED THE TURBO.
